# SDR 2002F00771

- Difficulty date: July 10, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- Aircraft time: 7,737 hours, 2,665 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 209. DURING GROUND HANDLING EMERGENCY ESCAPE PATH TRACK LIGHTING INOP FROM FRONT OF AIRCRAFT TO ROW 4. MAINTENANCE SECURED LOOSE TRACK TERMINAL CONNECTION PER M/M 33-51-11, OPERATIONAL CHECK GOOD.
